Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum: ``Polynomial system satisfying a special function equation'' (Math. Comput. 22 (1968), 673-676)

Author: A. M. Chak
Journal: Math. Comp. 23 (1969), 473
MSC: Primary 33A70
Original Article: Math. Comp. 22 (1968), 673-676.
MathSciNet review: 0402144
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A70

Retrieve articles in all journals with MSC: 33A70

Additional Information

PII: S 0025-5718(1969)0402144-8
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia